# SDR BUFA9523

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915BV
- Make and model: Doug DC-8-61
- Aircraft serial: 45981
- System (JASC): 2910 · Hydraulic System, Main
- Part: Lines
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GGT/MIA - FLT CWC148 - LOSS OF HYDRAULIC FLUID TO STAND PIPE.  COMPLETED EMERGENCY PROGRESS CHECK LIST.  FOUND LEAK AT SEVERAL HYDRAULIC LINES.  REMOVED AND REPLACED BAD HYDRAULIC LINES IAW MM 29-10.  (X)
